# SDR UALA2011051302364

- Difficulty date: May 12, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 44,074 hours, 5,614 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: S271W1114
- Part serial: 118
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG EDP CASE LEAK.  REPLACED WITH NEW EDP AND INSTALLATION TEST OKAY.
